MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM ROLLER PUMP - 6"

SPECTRUM MEDICAL LTD QUANTUM ROLLER PUMP - 6"
Model Number QRP6
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation confirmed the bobbins would not lock on the left side.Bobbin mechanisms were replaced.This event was originally reported in a summary report 3006073153-2025-00059, which was submitted in relation to the affected devices from the voluntary recalled performed by spectrum medical ltd (recall number z-0224-2025).Fda has since requested that each event for the devices related to the voluntary recall be individually submitted, resulting in the creation and submission of this report.
 
Event or Problem Description
It was discovered that with the bobbin locked, the bobbins still spin to open.

Brand Name
QUANTUM ROLLER PUMP - 6"
Common Device Name
ROLLER PUMP
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK  GL29SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
commerce road
ashville business park
gloucester, gloucestershire GL29S L
UK   GL29SL
Manufacturer Contact
raffaella tommasini
commerce road
ashville business park
gloucester, gloucestershire GL29S-L
UK   GL29SL
MDR Report Key24544608
Report Number3006073153-2026-00059
Device Sequence Number9485275
Product Code DTQ
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173834
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQRP6
Device Catalogue Number51-000013-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/20/2023
Initial Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0224-2025
Patient Sequence Number1
Patient SexUnknown